MAUDE Adverse Event Report: ALPHATEC SPINE, INC. SAFEOP 3 PATIENT INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

ALPHATEC SPINE, INC. SAFEOP 3 PATIENT INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number AIX11240
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a spinal procedure on (b)(6) 2025 in which intraoperative neuromonitoring was utilized.During the procedure to4 testing was passing with 4/4, and temg screw testing results showed > 20ma.Postoperative ct scans revealed a medial pedicle wall breach of the s1 screw.The patient had revision surgery on (b)(6) 2025 in which the screw was removed.
 
Additional Manufacturer Narrative
The system is currently being evaluated.A follow-up report with the results of the investigation will be submitted upon completion.

Brand Name
SAFEOP 3 PATIENT INTERFACE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key24193393
Report Number2027467-2026-00006
Device Sequence Number13161863
Product Code GWF
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K234092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIX11240
Device Catalogue NumberAIX11240
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown